The Gehring Lemma: Dimension free estimates

Author: 

Kristensen, J
Stroffolini, B

Publication Date: 

21 July 2018

Journal: 

Nonlinear Analysis

Last Updated: 

2021-04-07T16:40:55.967+01:00

Issue: 

Part B

Volume: 

177

DOI: 

10.1016/j.na.2018.06.017

page: 

601-610

abstract: 

We present a dimension free estimate for the exponent of higher integrability in Gehring’s Lemma for an inhomogeneous weak reverse Hölder inequality.

Symplectic id: 

890255

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article